# SDR 2020FA0000275

- Difficulty date: June 2, 2020
- Submitted: June 2, 2020
- Operation: General aviation
- Aircraft: N119BF
- Make and model: Czawsp SPORTCRUISER
- Aircraft serial: C0608
- Aircraft time: 1,552 hours
- Engine: Rotax ROTAX912ULS
- Engine time: 1,552 hours
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: SE0140N
- Condition: Cracked
- Location: Engine
- Part time: 1,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CRACKED MUFFLER, ALONG THE WELD FOR INTAKE RISER.
